| Article ID: | iaor20051149 |
| Country: | Germany |
| Volume: | 99 |
| Issue: | 2 |
| Start Page Number: | 329 |
| End Page Number: | 350 |
| Publication Date: | Jan 2004 |
| Journal: | Mathematical Programming |
| Authors: | Dentcheva D., Ruszczyski A. |
We consider a new class of optimization problems involving stochastic dominance constraints of second order. We develop a new splitting approach to these models, optimality conditions and duality theory. These results are used to construct special decomposition methods.